# SDR 04322652

- Difficulty date: November 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT STATES RECEIVED CAUTION MSG HYD PUMP 3B INOP.  OHM WIRING FOR THE 3B HYD PUMP TO CIRCUIT BREAKER A2 ON CB PNL 1.  NO DEFECTS ARE NOTED IN WIRING REPLACE 3B HYD PUMP.  THIS WO IS STILL IN APPR STAGE.
